Skip to content
Includes Expert Content
MRA
avatar
mrstreklady posted:
I had a MRA yesterday because the Dr told me i had a 50% blockage
in a vein in my neck.

when they did the test yesterday they had put an I.V. in my arm because the dr had ordered mra with contrast .

when they stared but the contrast in my I.v during one of the scans of the mra.. it hurt very badly & it burned so bad i stared to scream . so is this normal for the contrast to hurt like this &did i have a reaction to the dye they were useing.
Reply
 
avatar
Richard C Senelick, MD responded:
Most people feel only a mild discomfort or nothing at all. Occasionally the patient will feel burning or pain that quickly passes. If the area they injected becomes red, warm or tender you should have your doctor look at it. Otherwise, if the arm looks an feels fine, you shouldn't have any problems.

Good Luck
After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.


Featuring Experts

Richard C. Senelick M.D. is a physician specializing in both neurology and the subspecialty of neurorehabilitation. He did his undergraduate and medic...More

Helpful Tips

Assistance with Expensive MedicationsExpert
I have had many patients whose pocket book is stretched by taking many expensive medications. One of the most useful Internet sites is ... More
Was this Helpful?
10 of 16 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.